Deep search:Searching for "Jr-shian Chen" in 'AUTHORGot 1 item.
index Title
1Extracting classification rules based on a cumulative probability distribution approach
Author(s):Jr-shian Chen  Clicked:5538  Download:1901  Cited:1  <Full Text>
Journal of Zhejiang University Science C  2011 Vol.12 No.5 P.379-386  DOI:10.1631/jzus.C1000205
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE